Mumsnetters aren't necessarily qualified to help if your child is unwell. If you have any serious medical concerns, we would urge you to consult your GP.

Antibiotic mood changes

(4 Posts)
Linus123 Sat 27-Jul-13 00:17:26

Mt three year old grandson has been on an antibiotic for a week now, and seems to be having some anger and sadness. This is a new antibiotic for him, are these symptoms normal?

BeaWheesht Sat 27-Jul-13 00:24:34

No I very much doubt it's due to the antibiotic more likely to be because he's unwell.

devonsmummy Sat 27-Jul-13 00:27:54

My ds age 6 had antibiotics for tonsillitis a whole back. It was a brilliant glow in the dark yellow.
He was having violent outbursts after the 1st day - by day 3 I called the docs and asked for a replacement.
He has been known to react like this to some orange juice - so I'm guessing it maybe a common colouring in them that causes it.??

BeaWheesht Sat 27-Jul-13 00:34:21

Hmmm I guess it could be colouring, ds has white antibiotic so I didn't think of that.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now